# SDR CALA2016010400007

- Difficulty date: December 31, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N39726
- Make and model: Boeing 737724
- Aircraft serial: 28796
- Aircraft time: 54,906 hours, 18,688 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5301
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER IN SPAR RIB HAS A CRACK ON THE WEB LOCATED ON THE OPPOSITE SIDE OF THE VERTICAL STIFFENER LOWER TRANSITION RADIUS.  STAB STATION 92.70 STIFFENER NR 3.  INSTALLED ANGLE & T SECTION REPAIR ON IN SPAR RIB, STIFFENER NR 3, IAW SRM 55-10-09 REPAIR 4 & ECRA 5510-2600.
